# SDR CHQA20130707277

- Difficulty date: July 7, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 25,046 hours, 20,982 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,902 hours, 24,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12006786001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE AILERON DISCONNECT, RT QUADRANT SUPPORT WEB FRAME 13-14.  THE SUPPORT WAS REPLACED IAW SRM 51-40-02.
